Properties of the relative entropy of states of von Neumann algebras

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)65-72
Number of pages8
JournalActa Mathematica Hungarica
Volume47
Issue number1-2
DOIs
Publication statusPublished - Mar 1986

Fingerprint

Relative Entropy
Von Neumann Algebra

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Properties of the relative entropy of states of von Neumann algebras. / Petz, D.

In: Acta Mathematica Hungarica, Vol. 47, No. 1-2, 03.1986, p. 65-72.

Research output: Contribution to journalArticle

@article{2bd4e7186a1d4149bb28dd258c27fecd,
title = "Properties of the relative entropy of states of von Neumann algebras",
author = "D. Petz",
year = "1986",
month = "3",
doi = "10.1007/BF01949125",
language = "English",
volume = "47",
pages = "65--72",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Properties of the relative entropy of states of von Neumann algebras

AU - Petz, D.

PY - 1986/3

Y1 - 1986/3

UR - http://www.scopus.com/inward/record.url?scp=34250131607&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250131607&partnerID=8YFLogxK

U2 - 10.1007/BF01949125

DO - 10.1007/BF01949125

M3 - Article

AN - SCOPUS:34250131607

VL - 47

SP - 65

EP - 72

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -